# SDR N93A28082007

- Difficulty date: August 28, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N495QS
- Make and model: Gulstm GIV
- Aircraft serial: 1295
- Aircraft time: 9,903 hours, 4,794 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 1159B2154361
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5000 LANDING INSPECTION FOUND 714 BULKHEAD VERTICAL STAB ATTACH FITTINGS CORRODED.
